Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had anal sex. Puss discharge and red lesions mean harm? Why is he having trouble with bowel movement?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
My Son is XXXXXXX his partner and him had anal sex for the first time. He now has had redish leisons on his butt near his anus and at the top of his testicles. His partner has none of this symptoms. Tonight he has told me he has some puss like discharge from his anus. Also the sores have had puss in them. Could his partner have given him something without realizing he had something? His partner has had one other partner in the past. They have been together for 6 months now and are in a commited relationship with one another only. His partner has been checked for herpes, aides and hepititas. All negative tests. The tests were done yesterday. Could it be an infection from anual intercousre? My son informed me that they did not use a condom but his partner did not ejaculate inside of him. This is my sons first sexual partner. What is it?
He is so embarrased to go to the Doctor but I have insisted that he go on Monday. Also it is painful! I have been looking at herpes on the internet but with his partner testing negative and my son not having any other partners it doesn't seem to logical. Could his partner have had herpes for a long time and because isn't infected right now could the tests be negative? Any information you could give us would be helpful before going to the Doctor.
Also the symptoms started about 3 or 4 days after intercourse. There is no fever and my son doesn't feel sick. He is having trouble using the bathroom when having a bowl movement. Could that be complicating the problem if there is open sores in his rectum? Could the fesis get in the sores and be causing other infections?
Posted Fri, 22 Jun 2012 in Men Sexual Problems
Answered by Dr. Jasvinder Singh 2 hours later
Thanks for posting your query. In view of the symptoms that you have described, since the bumps are red and have pus like discharge it looks like irritated hair follicles causing folliculitis.

It is caused by irritation and inflammation of the hair follicles. It is usually caused by irritation, infections like bacteria and yeasts and other noninfectious skin conditions.

Sometimes it is caused by clogging of pores.
For folliculitis, keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap.

It can be avoided by exercising good hygiene. Topical antibiotics like Mupirocin and Neosporin which are usually available over the counter are effective.

Application of calamine lotion helps in soothing the skin and decreasing the symptoms.

Restrict wearing any undergarments at night and as far as possible keep the area dry.

H may likely need oral antibiotics to take care of the infection. Any sexual intercourse should be avoided in near future till the lesions heal.

The lesions don't seem to suggest herpes as these are quite painful and his
partner would have tested positive for the same.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor